# SDR DALA2023101908625

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,237 hours, 34,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 R1 DOOR AFT GIRT BAR FITTING, LOCK STOCK ON DOWN POSITION, LOCK DOES NOT SPRING BACK. CORRECTIVE ACTION: R/R R1 DOOR AFT GIRT BAR FITTING IAW A320 AMM 52-11-3. OPS CHECK GOOD. (0023594)
